# SDR SIMA20251027001

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000618
- Aircraft time: 22,499 hours, 15,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065422005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND JUST AFT OF AFT CARGO DOOR BETWEEN FRAMES 80-81 AND STRINGER 27R-28R. (MAJOR REPAIR) (LEVEL 2 CORROSION). COMPLIED WITH REPAIR IAW ERS EJ-53MR-5279.
